On the problem of necessary and sufficient conditions for an absolute minimum
Doklady Akademii Nauk, Tome 163 (1965) no. 1, pp. 26-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_1_a4,
author = {R. I. Zarosskii},
title = {On the problem of necessary and sufficient conditions for an absolute minimum},
journal = {Doklady Akademii Nauk},
pages = {26--29},
year = {1965},
volume = {163},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_1_a4/}
}
R. I. Zarosskii. On the problem of necessary and sufficient conditions for an absolute minimum. Doklady Akademii Nauk, Tome 163 (1965) no. 1, pp. 26-29. http://geodesic.mathdoc.fr/item/DAN_1965_163_1_a4/